# SDR DALA1147039881

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 72,880 hours, 61,350 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, C

## Discrepancy

DURING TAKEOFF ROLL JUST ABOVE 80 KNOTS A LOUD BANG WAS HEARD FOLLOWED BY AIRCRAFT SHIMMY.  FLIGHT CREW ABORTED TAKEOFF AND NOTICED ENGINE NR 2 VIBRATION.  ENGINE NR 2 WAS SHUTDOWN.  MAINTENANCE FOUND FAN BLADES DAMAGED AND 1 BLADE BROKEN OFF AT THE BLADE ROOT.  THERE IS CASE DAMAGE HOLES/CRACKS, 1EA "CHIPPED" CABIN WINDOW AND RIGHT WING FLAPUPPER SURFACE DAMAGE.  ENGINE NR 2 REPLACED.  ALSO PASSENGER WINDOW AT ROW 23 ON RIGHT SIDE REPLACED AND RIGHT WING FLAP UPPER SURFACE REPAIRED.
